# SDR FDEA201204121387

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: FX146N832623
- Part serial: BATCH658019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITR3 DOOR SILL WEB HAS CORROSION. BS 1345. BLENDED AREA  IAW SRM 51-10-02. ORIG. MAT. .063 MAT. LOSS .060 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG. 101 DET. III. REMOVED AND REPLACED WITH NEW WEB, IAW SRM 51-40-02. CAT"A" MAJOR REPAIR. WEB WAS LOCATED AT STA. 1345 RT AT R3 DOOR SILL.
